MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Presse medicale (Paris, France : 1983) · 1998

[Iatrogenic acute renal failure caused by overdosage of flecainide acetate].

Meurin P, Larrazet F, Weber H, Bourmayan C

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Rapid degradation of renal function may occur in patients given drug regimens combining a converting enzyme inhibitor, a diuretic and a nonsteroidal anti-inflammatory drug.

CASE REPORT: A patient given flecainide and an enalapril /hydrochlorothiazide combination in a well-tolerated long-term regimen suddenly developed acute renal failure when a nonsteroidal anti-inflammatory drug was introduced leading to an overdose of the anti-arrhythmic drug.

DISCUSSION: A poor understanding of the elimination routes for anti-arrhythmic drugs and the risks involved when combined with nonsteroidal anti-inflammatory drugs modifying glomerular hemodynamics can lead to dangerous prescriptions and life-threatening situations in patients on multiple drug regimens.

Для цитирования: Meurin P, Larrazet F, Weber H, Bourmayan C. [Iatrogenic acute renal failure caused by overdosage of flecainide acetate].. Presse medicale (Paris, France : 1983). 1998.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.